RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 181, Number 7  


Harmonic analysis for multiply connected domain. II
S. I. Fedorov
867
Lower bounds for the functional dimension of the solution space of hypoelliptic operators
G. G. Kazaryan, V. N. Markaryan
910
Finite-gap solutions of self-duality equations for $SU(1,1)$ and $SU(2)$ groups and their axisymmetric stationary reductions
D. A. Korotkin
923
Prym varieties of branched coverings and nonlinear equations
I. A. Taimanov
934
Extension of CR-functions into a wedge
A. E. Tumanov
951
Time cones and a functional model on a Riemann surface
V. A. Zolotarev
965
Estimates of the spectrum of compact pseudodifferential operators in unbounded domains
A. S. Andreev
995
Математический сборник - 1989–1990 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019